# SDR DALA2019101105833

- Difficulty date: October 3, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N904DE
- Make and model: Doug MD-88
- Aircraft serial: 53409
- Aircraft time: 71,317 hours, 52,678 cycles
- System (JASC): 5397 · Fuselage Main, Bulkhead Fuselage wiring
- Part: Connector
- Condition: Dirty
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE UNSAFE ILLUMINATED IN FLIGHT. 53. INSPECTED TAILCONE CABLES AND SWITCHES. CLEANED CONNECTOR PLUGS FOR INDICATIONS SWITCHES. INDICATION NOW NORMAL. OK FOR SERVICE. (LP6205584)
